Universidad Complutense de Madrid
E-Prints Complutense

IndexAuthor

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 31.

Jaramillo Aguado, Jesús Ángel and Jiménez Sevilla, María del Mar and Rodenas Pedregosa, J.L. and Sánchez González, L. (2015) A class of Hamilton-Jacobi equations on Banach-Finsler manifolds. Nonlinear Analysis: Theory, Methods & Applications, 113 . pp. 159-179. ISSN 0362-546X

Jiménez Sevilla, María del Mar and Moreno, José Pedro (2001) A constant of porosity for convex bodies. Illinois Journal of Mathematics, 45 (3). pp. 1061-1071. ISSN 0019-2082

Jiménez Sevilla, María del Mar and Moreno, José Pedro (1998) A note on norm attaining functionals. Proceedings of the American Mathematical Society, 126 (7). pp. 1989-1997. ISSN 0002-9939

Jiménez Sevilla, María del Mar and Moreno, José Pedro (2000) A note on porosity and the Mazur intersection property. Mathematika. A Journal of Pure and Applied Mathematics, 47 (1-2). pp. 267-272. ISSN 0025-5793

Jiménez Sevilla, María del Mar (2008) A note on the range of the derivatives of analytic approximations of uniformly continuous functions on co. Journal of Mathematical Analysis and Applications, 348 (2). pp. 573-580. ISSN 0022-247X

Borwein, Jonathan M. and Jiménez Sevilla, María del Mar and Moreno, José Pedro (2002) Antiproximinal norms in Banach spaces. Journal of Approximation Theory, 114 (1). pp. 57-69. ISSN 0021-9045

Azagra Rueda, Daniel and Jiménez Sevilla, María del Mar (2007) Approximation by smooth functions with no critical points on separable Banach spaces. Journal of Functional Analysis, 242 (1). pp. 1-36. ISSN 0022-1236

Jaramillo Aguado, Jesús Ángel and Jiménez Sevilla, María del Mar and Sánchez González, L. (2014) Characterization of a Banach-Finsler manifold in terms of the algebras of smooth functions. Proceedings of the American Mathematical Society, 42 (3). pp. 1075-1087. ISSN 1088-6826

Argyros, Spiros A. and Castillo, Jesús F. and Granero, A. S. and Jiménez Sevilla, María del Mar and Moreno, José Pedro (2002) Complementation and embeddings of c0(I) in Banach spaces. Proceedings of the London Mathematical Society, 85 (3). pp. 742-768. ISSN 0024-6115

Granero, A. S. and Jiménez Sevilla, María del Mar and Moreno, José Pedro (1998) Convex sets in Banach spaces and a problem of Rolewicz. Studia Mathematica, 129 (1). pp. 19-29. ISSN 0039-3223

Azagra Rueda, Daniel and Fabián, M. and Jiménez Sevilla, María del Mar (2005) Exact Filling of Figures with the Derivatives of Smooth Mappings Between Banach Spaces. Canadian Mathematical Bulletin, 48 (4). pp. 481-499. ISSN 0008-4395

Azagra Rueda, Daniel and Jiménez Sevilla, María del Mar and Macia Lang, Fabricio (2008) Generalized motion of level sets by functions of their curvatures on Riemannian manifolds. Calculus of variations and partial differential equations, 33 . pp. 133-167. ISSN 0944-2669

Azagra Rueda, Daniel and Jiménez Sevilla, María del Mar (2002) Geometrical and Topological Properties of Bumps and Starlike Bodies in Banach Spaces. Extracta Mathematicae, 17 (2). pp. 151-200. ISSN 0213-8743

Granero, A. S. and Jiménez Sevilla, María del Mar and Moreno, José Pedro (1999) Geometry of Banach spaces with property β. Israel Journal of Mathematics, 111 (1). pp. 263-273. ISSN 0021-2172

Granero, A. S. and Jiménez Sevilla, María del Mar and Moreno, José Pedro (2004) Intersections of closed balls and geometry of Banach spaces. Extracta Mathematicae, 19 (1). pp. 55-92. ISSN 0213-8743

Jiménez Sevilla, María del Mar and Sánchez González, Luis (2010) LFC bumps on separable Banach spaces. Journal of Mathematical Analysis and Applications, 365, N (1). pp. 315-319. ISSN 0022-247X

Georgiev, P. G. and Granero, A. S. and Jiménez Sevilla, María del Mar and Moreno, José Pedro (2000) Mazur intersection properties and differentiability of convex functions in Banach spaces. Journal of the London Mathematical Society, 61 (2). pp. 531-542. ISSN 0024-6107

Jiménez Sevilla, María del Mar and Payá Albert, Rafael (1998) Norm attaining multilinear forms and polynomials on preduals of Lorentz sequence spaces. Studia Mathematica, 127 (2). pp. 99-112. ISSN 0039-3223

Jiménez Sevilla, María del Mar and Moreno, José Pedro (1996) On denseness of certain norms in Banach spaces. Bulletin of the Australian Mathematical Society, 54 (2). pp. 183-196. ISSN 0004-9727

Jiménez Sevilla, María del Mar and Sánchez González, Luis (2013) On smooth extensions of vector-valued functions defined on closed subsets of Banach spaces. Mathematische Annalen, 355 (4). pp. 1201-1219. ISSN 0025-5831

Jiménez Sevilla, María del Mar and Sánchez González, Luis Francisco (2011) On some problems on smooth approximation and smooth extension of Lipschitz functions on Banach–Finsler manifolds. Nonlinear Analysis: Theory, Methods & Applications, 74 (11). pp. 3487-3500. ISSN 0362-546X

Granero, A. S. and Jiménez Sevilla, María del Mar and Montesinos, Alejandro and Moreno, José Pedro and Plichko, Anatolij (2003) On the Kunen-Shelah properties in Banach spaces. Studia Mathematica, 157 (2). pp. 97-120. ISSN 0039-3223

Granero, A. S. and Jiménez Sevilla, María del Mar and Moreno, José Pedro (2001) On the Nonseparable Subspaces of J(η) and C([1, η]). Mathematische Nachrichten, 221 (1). pp. 75-85. ISSN 0025-584X

Azagra Rueda, Daniel and Jiménez Sevilla, María del Mar and Deville, Robert (2003) On the range of the derivatives of a smooth function between Banach spacesy. Mathematical Proceedings of the Cambridge Philosophical Society, 134 (1). pp. 163-185. ISSN 1469-8064

Azagra Rueda, Daniel and Jiménez Sevilla, María del Mar (2002) On the size of the sets of gradients of Bump functions and starlike bodies on the Hilbert space. Bulletin de la Société Mathématique de France , 130 (3). pp. 337-347. ISSN 0037-9484

Jiménez Sevilla, María del Mar and Granero, A. S. and Moreno, José Pedro (2002) On ω-independence and the Kunen-Shelah property. Proceedings of the Edinburgh Mathematical Society, 45 (2). pp. 391-395. ISSN 0013-0915

Jiménez Sevilla, María del Mar and Moreno, José Pedro (1997) Renorming Banach spaces with the Mazur intersection property. Journal of Functional Analysis, 144 (2). pp. 486-504. ISSN 0022-1236

Granero, A. S. and Jiménez Sevilla, María del Mar and Moreno, José Pedro (1999) Sequential continuity in the ball topology of a Banach space. Indagationes Mathematicae, 10 (3). pp. 423-435. ISSN 0019-3577

Jiménez Sevilla, María del Mar and Sánchez González, Luis (2011) Smooth extension of functions on a certain class of non-separable Banach spaces. Journal of Mathematical Analysis and Applications, 378 (1). pp. 173-183. ISSN 0022-247X

Azagra Rueda, Daniel and Jiménez Sevilla, María del Mar (2001) The Failure of Rolle's Theorem in Infinite-Dimensional Banach Spaces. Journal of Functional Analysis , 182 (1). pp. 207-226. ISSN 0022-1236

Jiménez Sevilla, María del Mar and Moreno, José Pedro (1995) The Mazur intersection property and Asplund spaces. Comptes Rendus de l'Académie des Sciences. Série I. Mathématique, 321 (9). pp. 1219-1223. ISSN 0764-4442

This list was generated on Wed Aug 21 16:39:15 2019 CEST.